# SDR USAA2009100192674

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 64,087 hours, 28,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EEL - PATHWAY FLOOR EMERGENCY LIGHT AT ROW 15 IS MISSING ITS LENS.  MAINTENANCE INSTALLED NEW LENS.
